1

votes

Can boron cause lower back muscular pain?

Asked on July 17, 2018
Created November 25, 2017 at 6:02 PM

I have arthritis and having read tht boron can help with the pain, I started taking boron about 2 weeks ago. After taking it for a couple of days I noticed that I was having a side effect similar to the primary effect of taking Viagra.

I also started getting lower back pain (muscular in origin I believe),  and this is the same pain I get if I take Viagra. Does it make sense that 3mg to 6mg of boron per day could cause this pain?

I also recently started using a rowing machine to get back in shape, so it could be related to that as well. 

  • Df224769177fbdc8ae3a0131e6c4b1a1

    asked by

    (5)
  • Views
    819
  • Last Activity
    367D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

1
Adc55be597fffb691c61b42f4747a490

on July 12, 2018
at 06:51 AM

Do not self decide your body pain medicine without consulting to any doctor. i think you need to see the doctor and enclose your case history of whatever pills you've consume till date for muscle pain and even viagra for intercourse session. online medicines is to be used as a first aid medicine for minor illness like pain, allergy and stress, if your illness is not getting cure with such medicines it is advisabe to consult doctor or specialist concern person.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!